RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 4, Pages 42–47 (Mi timm998)  

This article is cited in 1 scientific paper (total in 1 paper)

Widths of some functional classes in the space $L_2$ on a period

S. N. Vasil'evab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Institute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg

Abstract: In a space of periodic functions with mean-square norm, we find the values of widths for some functional classes given by means of a modulus of continuity generated by an arbitrary difference operator and a weight function.

Keywords: Jackson inequality; generalized modulus of continuity; widths of functional classes.

Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2014, 287, suppl. 1, 202–207

Bibliographic databases:

UDC: 517.1
Received: 11.07.2013

Citation: S. N. Vasil'ev, “Widths of some functional classes in the space $L_2$ on a period”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 4, 2013, 42–47; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 202–207

Citation in format AMSBIB
\Bibitem{Vas13}
\by S.~N.~Vasil'ev
\paper Widths of some functional classes in the space $L_2$ on a period
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 4
\pages 42--47
\mathnet{http://mi.mathnet.ru/timm998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364362}
\elib{http://elibrary.ru/item.asp?id=20640493}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2014
\vol 287
\issue , suppl. 1
\pages 202--207
\crossref{https://doi.org/10.1134/S0081543814090193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345589100019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84912055124}


Linking options:
  • http://mi.mathnet.ru/eng/timm998
  • http://mi.mathnet.ru/eng/timm/v19/i4/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Vakarchuk, “Jackson-type inequalities with generalized modulus of continuity and exact values of the $n$-widths for the classes of $(\psi,\beta)$-differentiable functions in $L_2$. III”, Ukr. Math. J., 68:10 (2017), 1495–1518  crossref  mathscinet  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:153
    Full text:58
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020